# SDR SWIA2019011545443

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 26,165 hours, 25,715 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Conditioner
- Condition: Failed
- Location: Vibe System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED N2 VIB ON RIGHT ENIGINE. RAN QRH DID NOT SHUT DOWN ENGINE. DECLARED EMERGENCY. NORMAL LANDING. DIDNÂ€™T SEE VIB ON THE GROUND AT ALL. (FLT 3942) CLOSED REMOVED AND REPLACED SIGNAL VIB. ENGINE CONDITIONER UNIT IAW AMM. RAN RIGHT HAND ENGINE IAW AMM. OPS CHECK GOOD NO DEFECTS NOTED, ALL PARAMETERS NORMAL.
